# SDR DALA1116099870

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 160 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 160, LBL 55, Z-ANGLE LT ATTACH ANGLE HAS ELONGATED HOLES.  REMOVED LT ATTACH ANGLE.  FABRICATED FROM .0502024-T3 IAW SRM 51-30-05 & 51-60-0 FIG 1.  LOCATED AND DRILLED AND INSTALLED IAW SRM 51-10-04 AND 51-30-05.
